×

Found 324 Documents (Results 1–100)

100
MathJax

Error estimates for the gradient discretisation method on degenerate parabolic equations of porous medium type. (English) Zbl 1470.76097

Di Pietro, Daniele (ed.) et al., Polyhedral methods in geosciences. Cham: Springer. SEMA SIMAI Springer Ser. 27, 37-72 (2021).
MSC:  76S05 76M10
PDF BibTeX XML Cite
Full Text: DOI

Multiphase solutions of nonlocal symmetric reductions of equations of the AKNS hierarchy: general analysis and simplest examples. (English. Russian original) Zbl 1453.81017

Theor. Math. Phys. 204, No. 3, 1154-1165 (2020); translation from Teor. Mat. Fiz. 204, No. 3, 383-395 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On the non-relativistic two-dimensional purely magnetic supersymmetric Pauli operator. (English. Russian original) Zbl 1330.81080

Russ. Math. Surv. 70, No. 2, 299-329 (2015); translation from Usp. Mat. Nauk 70, No. 2, 109-140 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv

New exact solutions with functional parameters of the Nizhnik-Veselov-Novikov equation with constant asymptotic values at infinity. (English. Russian original) Zbl 1255.81135

Theor. Math. Phys. 165, No. 2, 1470-1489 (2010); translation from Teor. Mat. Fiz. 165, No. 2, 272-294 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Symbolic representation and classification of integrable systems. (English) Zbl 1218.37091

MacCallum, Malcolm A. H. (ed.) et al., Algebraic theory of differential equations. Lectures of a school and workshop organized at the Heriot-Watt University, Edinburgh, UK, July and August 2006. Cambridge: Cambridge University Press (ISBN 978-0-521-72008-3/pbk). London Mathematical Society Lecture Note Series 357, 156-216 (2009).
MSC:  37K10 35Q53 37K05
PDF BibTeX XML Cite
Full Text: arXiv

Explicit computations of low-lying eigenfunctions for the quantum trigonometric Calogero-Sutherland model related to the exceptional algebra \(E _{7}\). (English. Russian original) Zbl 1163.81006

Theor. Math. Phys. 154, No. 2, 240-249 (2008); translation from Teor. Mat. Fiz. 154, No. 2, 283-293 (2008).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Towards global classifications: a Diophantine approach. (English) Zbl 1152.37029

Gaeta, Giuseppe (ed.) et al., Symmetry and perturbation theory. Proceedings of the 6th international conference, SPT 2007, Otranto, Italy, June 2–9, 2007. Hackensack, NJ: World Scientific (ISBN 978-981-277-616-7/hbk). 278-279 (2008).
PDF BibTeX XML Cite

Hamiltonian methods in the theory of solitons. Transl. from the Russian by A. G. Reyman. Reprint of the 1987 original. (English) Zbl 1111.37001

Classics in Mathematics. Berlin: Springer (ISBN 978-3-540-69843-2/pbk). xiv, 592 p. (2007).
PDF BibTeX XML Cite
Full Text: DOI

The solutions of BBGKY hierarchy of quantum kinetic equations for dense systems. (English) Zbl 1144.37449

Furati, K. M. (ed.) et al., Mathematical models and methods for real world systems. Boca Raton, FL: Chapman & Hall/CRC (ISBN 0-8493-3743-7/hbk). Pure and Applied Mathematics (Boca Raton) 272, 421-427 (2006).
MSC:  37K10 81Q05 35Q55
PDF BibTeX XML Cite

Symbolic algorithm for factorization of the evolution operator of the time-dependent Schrödinger equation. (English. Russian original) Zbl 1101.65089

Program. Comput. Softw. 32, No. 2, 103-113 (2006); translation from Programmirovanie 32, No. 2, 58-70 (2006).
PDF BibTeX XML Cite
Full Text: DOI

New automatic non interpolatory quadrature and cubature formulas. (English) Zbl 1140.65310

Proceedings of the fifth international conference on functional analysis and approximation theory, Acquafredda di Maratea (Potenza), Italy, June 16–23, 2004. Palermo: Circolo Matemàtico di Palermo. Supplemento ai Rendiconti del Circolo Matemàtico di Palermo. Serie II 76, 255-267 (2005).
MSC:  65D32 41A55 41A63
PDF BibTeX XML Cite

Dynamical inverse problem for the Schrödinger equation (BC-method). (English. Russian original) Zbl 1194.35496

Uraltseva, N.N.(ed.), Proceedings of the St. Petersburg Mathematical Society. Vol. X. Transl. from the Russian by Tamara Rozhkovskaya. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3861-X/hbk). Translations. Series 2. American Mathematical Society 214, 1-14 (2005); translation from Tr. St-Peterbg. Mat. Obshch. 10, 3-17 (2004).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software